# SDR MWEA050020

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 50,138 hours, 47,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE FOUND INOPERATIVE DURING CABIN CHECK.  INSTALLED SERVICEABLE MEGAPHONE.
